# SDR 2006UALA00415

- Difficulty date: March 2, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 15,266 hours, 6,025 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Door 1r Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE DOOR 1R BOTTLE PRESSURE LOW.     REPLACED DOOR 1R SLIDE.
